# SDR 98FDEA00208

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

98-0074, DURING CLIMB-OUT, THE NR 3 ENG STRUT OVERHEAT LIGHT ILLUM.  ENG NR 3 BLEED AIR SWITCH WAS CLOSED AT THE TIME THE LIGHT ILLUM.  APPROPRIATE RED TABS WERE ACCOMPLISHED AND THE LIGHT WENT OUT PRIOR TO THE STEP REQUIRING POWER REDUCTION.  WING ANTI-ICE WAS NOT BEING USED.  RAN NR 3 ENGINE, FOUND WING ANTI-ICE HIGH PRESSURE SHUT OFF VALVE LEAKING AT GASKET.  REPLACED GASKET, VISUALLY INSP ALL DUCTS, WIRING AND NR 3 STRUT FIRE LOOP FOR INTEGRITY.  RAN NR 3 ENGINE PER JET RUN HANDBOOK.  LEAK CHECK GOOD NR 3 STRUT OVERHEAT CHECKS GOOD.  OK FOR SERVICE.
